Affordable Access

Publisher Website

Spectra-based estimates of certain time-domain parameters of a bivariate stationary-point process

Authors
Journal
Mathematical Biosciences
0025-5564
Publisher
Elsevier
Publication Date
Volume
104
Issue
2
Identifiers
DOI: 10.1016/0025-5564(91)90061-m
Disciplines
  • Biology
  • Computer Science

Abstract

Abstract We consider estimates of certain time-domain parameters of a bivariate stationary-point process based on modified periodogram statistics. These estimates are shown to be asymptotically normal under regularity conditions. In the computations of the estimates, the advantage of using the FFT algorithm is demonstrated. Three examples, obtained by analyzing two data sets from the field of neurophysiology, are illustrated.

There are no comments yet on this publication. Be the first to share your thoughts.